Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking antibiotics for sinusitis. Nasal congestion, coughing, yellow mucus, face rash

I am being treated with sinusitis taking a antibiotic for 4 days now and continue with nasal congestion at night having to sit up to breath out of my mouth first, slowly opens air way to breath through nose. I also continue with the dripping nose ,coughing , and constant blowing my nose with mucus and sometimes yellow mucus. i am afraid to return to work due continued congested. my last antibiotic taken will be 3/29/13 and has developed a slight face rash as well. Please need advice.
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
there are chronic sinus allergies and as it grow there is post nasal drip
as it causes problems cough gerd and other problems
get x ray pns waters view an treat as allergy guidelines by consultation with allergy doctor
you can take doxycycline 100 mg bd for 5 days and sos to clear sinus infection as it is fastest agent to clean infections of sinuses
take fexofenadine 120 mg bd for 3 wk
liquid antacids to prevent gerd
syp codeine +cpm syp 1 tsf nigt
bronchodilator syp bd
apply neomycin h ointment in nose bd
sea water 2 dropd at night to clear back of throat and ears
continue for 3 wk
Answered: Sun, 7 Jul 2013
I find this answer helpful
ENT Specialist Dr. Kamalan Kannan's  Response
These are symptoms of Allergic rhinitis with secondary symptoms.sinusitis is one of the complications. If your sinusitis is fully cleared you have to be on anti histamine nasal spray which can re leave your symptoms. but don`t stop immediately when your symptoms subside
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor